Paolo Piccione
Paolo Piccione
Adresse e-mail validée de ime.usp.br - Page d'accueil
Titre
Citée par
Citée par
Année
Partial representations and partial group algebras
M Dokuchaev, R Exel, P Piccione
Journal of Algebra 226 (1), 505-532, 2000
922000
New solutions of Einstein equations in spherical symmetry: the cosmic censor to the court
R Giambo, F Giannoni, G Magli, P Piccione
Communications in mathematical physics 235 (3), 545-563, 2003
87*2003
New solutions of Einstein equations in spherical symmetry: the cosmic censor to the court
R Giambo, F Giannoni, G Magli, P Piccione
Communications in mathematical physics 235 (3), 545-563, 2003
742003
New solutions of Einstein equations in spherical symmetry: the cosmic censor to the court
R Giambo, F Giannoni, G Magli, P Piccione
Communications in mathematical physics 235 (3), 545-563, 2003
742003
An intrinsic approach to the geodesical connectedness of stationary Lorentzian manifolds
F Giannoni, P Piccione
Communications in Analysis and Geometry 7 (1), 157-197, 1999
571999
An analytical theory for Riemannian cubic polynomials.
R Giambo, F Giannoni, P Piccione
IMA Journal of Mathematical Control & Information 19 (4), 2002
502002
Spectral flow, Maslov index and bifurcation of semi-Riemannian geodesics
P Piccione, A Portaluri, DV Tausk
Annals of global Analysis and Geometry 25 (2), 121-149, 2004
482004
A variational theory for light rays in stably causal Lorentzian manifolds: Regularity and multiplicity results
F Giannoni, A Masiello, P Piccione
Communications in mathematical physics 187 (2), 375-415, 1997
451997
Open books and configurations of symplectic surfaces
DT Gay
Algebraic & Geometric Topology 3 (1), 569-586, 2003
43*2003
A Morse theory for light rays on stably causal Lorentzian manifolds
F Giannoni, A Masiello, P Piccione
Annales de l'IHP Physique théorique 69 (4), 359-412, 1998
431998
The Morse index theorem in semi-Riemannian geometry
P Piccione, DV Tausk
Topology 41 (6), 1123-1159, 2002
412002
On bifurcation of solutions of the Yamabe problem in product manifolds
LL De Lima, P Piccione, M Zedda
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 29 (2), 261-277, 2012
402012
A generalized index theorem for Morse-Sturm systems and applications to semi-Riemannian geometry
F Giannoni, A Masiello, P Piccione, D Tausk
arXiv preprint math/9908056, 1999
401999
Shear‐Induced Inactivation of α‐Amylase in a Plain Shear Field
ME van der Veen, DG Van Iersel, AJ van der Goot, RM Boom
Biotechnology progress 20 (4), 1140-1145, 2004
382004
Naked singularities formation in the gravitational collapse of barotropic spherical fluids
R Giambo, F Giannoni, G Magli, P Piccione
General Relativity and Gravitation 36 (6), 1279-1298, 2004
372004
Naked singularities formation in the gravitational collapse of barotropic spherical fluids
R Giambo, F Giannoni, G Magli, P Piccione
General Relativity and Gravitation 36 (6), 1279-1298, 2004
372004
Multiplicity of solutions to the Yamabe problem on collapsing Riemannian submersions
R Bettiol, P Piccione
Pacific Journal of Mathematics 266 (1), 1-21, 2013
342013
Bifurcation and local rigidity of homogeneous solutions to the Yamabe problem on spheres
RG Bettiol, P Piccione
Calculus of Variations and Partial Differential Equations 47 (3), 789-807, 2013
342013
A student's guide to symplectic spaces, Grassmannians and Maslov index
P Piccione, DV Tausk
Instituto de Matemática Pura e Aplicada, 2008
322008
Computation of the Maslov index and the spectral flow via partial signatures
R Giambò, P Piccione, A Portaluri
Comptes Rendus Mathematique 338 (5), 397-402, 2004
322004
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20